# SDR AALA20100705DFW01

- Difficulty date: July 5, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 57,805 hours, 24,010 cycles
- Engine: Pwa JT8D219
- System (JASC): 7312 · Fuel Heater
- Part: Relay
- Part number: 5657542
- Condition: Faulty
- Location: Fuel Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DFW - CREW REPORTED RIGHT ENGINE OVERHEAT VALVE WAS NOT WORKING AND ENGINE OIL TEMPERATURE STAYED IN CAUTION RANGE.  RIGHT ENGINE WAS SHUT DOWN AND SINGLE ENGINE TIME WAS EIGHT MINUTES.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT FUEL HEAT TIME DELAY RELAY, MAIN OIL FILTER AND FUEL HEAT VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
